# SDR 2006UALA01089

- Difficulty date: May 31, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 60,753 hours, 9,924 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AILERON LOCKOUT EICAS DURING DESCENT FL110 250 KIAS.  CLEANED AND SECURED CANON PLUG ON RIGHT ACTUATOR.  OPS OK NOW.
